# SDR SIMA200331401

- Difficulty date: November 8, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 2730 · Elevator Control System
- Part: Ecu
- Part number: 3631001005M0D
- Part serial: 1221A
- Condition: Inoperative
- Location: Avionic Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING APPROACH, CREW REPORTED FLAPS FAILED TO DEPLOY WHEN LEVER SELECTED TO NINE DEGREES.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITH ZERO FLAPS.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW EMB MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
